On General Tauberian Remainder Theorems.
Mathematica Scandinavica, Tome 17 (1965), pp. 77-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1965__17_165926,
author = {Lennart Frennemo},
title = {On {General} {Tauberian} {Remainder} {Theorems.}},
journal = {Mathematica Scandinavica},
pages = {77--88},
year = {1965},
volume = {17},
zbl = {0142.39501},
url = {http://geodesic.mathdoc.fr/item/MS2_1965__17_165926/}
}
Lennart Frennemo. On General Tauberian Remainder Theorems.. Mathematica Scandinavica, Tome 17 (1965), pp. 77-88. http://geodesic.mathdoc.fr/item/MS2_1965__17_165926/